# SDR 2003FA0000049

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N601JT
- Make and model: Swrngn SA226T
- Aircraft serial: T319
- Aircraft time: 7,608 hours, 5,500 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 191003
- Part serial: 482
- Condition: Defective
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLED LT AFTER FLAPS WERE DEPLOYED FOR 30 SECONDS, INTERMITTENLY.  FOUND LT LOCK OUT VALVE DEFECTIVE. VALVE WAS GROUND PRESSURE TESTED AND IT FAILED THE TEST. REPLACED LOCK OUT VALVE.  THIS PART NEEDS TO BE PUT ON THE REQUIRED OVERHAUL SCHEDULE.
